Hope it clears up. Sometimes psoriasis is a secondary immune condition and unrelated to our medications. If the rash doesn't clearup after ceasing remi then that's the case. Wait and see.
iPoop..Thanks for the info and support.. It's greatly appreciated!
Still stuck at home, Waiting to see if I get better. As of now no change yet in rash. Gastro, starting to flare more the last few days. My colon seems to of gone to sleep for now. I'm hoping it quitely wakes up soon. This is what it does when the inflammation starts to get bad, and then all hell breaks loose. Ouch!!
Oh well, time will tell. If it gets real bad with the twisting and swelling pain again, I may have to call the doc after New years if not sooner and start the preds again. I sure don't want to let it get to out of control like I have done in the past.
I sure hope I didn't give up my Remicade for nothing even if it wasn't holding me for the entire gap between infusions. I was a lot better off from a u/c standpoint, with it than I ever was without it.